# SDR AALA202402120776

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON FLOOR PANEL 261DF AT AFT GALLEY AREA. REPLACED FLOOR PANEL 261DF AT AFT GALLEY AREA WITH NEW REPLACEMENT MATERIAL PER ENGINEERING AUTHORIZATION NUMBER 351153.
